On the Derivation of Explicit Formulae for Solutions of the Wave Equation in Hyperbolic Space

No Thumbnail Available

Date

2013

Journal Title

Journal ISSN

Volume Title

Publisher

Hacettepe University

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

We offer a new approach to solving the initial value problem for the wave equation in hyperbolic space in arbitrary dimensions. Our approach is based on the spectral analysis of the Laplace-Beltrami operator in hyperbolic space and some structural formulae for rapidly decreasing functions of this operator. © 2013, Hacettepe University. All rights reserved.

Description

Keywords

Hyperbolic space, Laplace-Beltrami operator, Spectral projection, Wave equation

Turkish CoHE Thesis Center URL

Fields of Science

Citation

WoS Q

Q3

Scopus Q

Q3

Source

Hacettepe Journal of Mathematics and Statistics

Volume

42

Issue

4

Start Page

395

End Page

409

Collections

SCOPUS™ Citations

1

checked on Nov 29, 2025

Google Scholar Logo
Google Scholar™

Sustainable Development Goals

SDG data is not available